Hesitant Fuzzy Compactness and Hesitant Fuzzy Regularity in Hesitant Fuzzy Topological Spaces

Authors

  • A. Swaminathan department of Mathematics ,Government Arts College(Autonomous) Kumbakonam, Tamil Nadu-612 002, India.
  • Cenap Ozel Department of Mathematics, King Abdulaziz University Jeddah-21589, Saudi Arabia.
  • Ibtesam Eid AlShammari University of Hafr Albatin

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i3.4768

Keywords:

Hesitant fuzzy minimal open, hesitant fuzzy maximal open cover, hesitant fuzzy m-compact, hesitant fuzzy minimal c-regular.

Abstract

We define hesitant fuzzy maximal open cover to establish hesitant fuzzy m-compactness and discuss its properties. Further we obtain few more results on hesitant fuzzy minimal c-regular and minimal c-normal spaces. We have proved that a hesitant fuzzy Haussdorff m-compact space is hesitant fuzzy minimal c-normal.

Downloads

Published

2023-07-30

Issue

Section

Nonlinear Analysis

How to Cite

Hesitant Fuzzy Compactness and Hesitant Fuzzy Regularity in Hesitant Fuzzy Topological Spaces. (2023). European Journal of Pure and Applied Mathematics, 16(3), 1381-1388. https://doi.org/10.29020/nybg.ejpam.v16i3.4768

Similar Articles

1-10 of 235

You may also start an advanced similarity search for this article.